EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 1, pp. 259--264 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Strong Tits Alternative for Subgroups of Coxeter Groups

Guennadi A. Noskov and Èrnest B. Vinberg

Guennadi A. Noskov
Institute of Mathematics
Pevtsova 13
Omsk 644099

Èrnest B. Vinberg
Department of Algebra
Moscow State University
Moscow 119899

Abstract: It is proved that any subgroup of a Coxeter group has a finite index subgroup which either is abelian, or has a non-abelian free quotient.

Full text of the article:

Electronic fulltext finalized on: 30 Oct 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition